# SDR UALA2011092605201

- Difficulty date: September 24, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,037 hours, 21,669 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 238
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LOW POWER SETTINGS DUCT PRESSURE DROPS TO AROUND 5 PSI, NOT ENOUGH AIR FOR COOLING. RAN BOTH ENGINES. NR1 PERFORMED NORMALLY BUT NR 2 PRODUCES ONLY 5 PSI AS NOTED. NR 2 BLEED TURNED OFF AT SWITCH AND IS CONSIDERED INOPERATIVE. REPLACED HIGH STAGE PILOT.
